MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE ADULT HEATED WIRE CIRCUIT SINGLE-LIMB, SINGLE-HEATED CIRCUIT; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER

VYAIRE MEDICAL INC. AIRLIFE ADULT HEATED WIRE CIRCUIT SINGLE-LIMB, SINGLE-HEATED CIRCUIT; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Model Number CIRCUIT, ADULT, HEATED SINGLE LIM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that one of the ah102 - circuit, adult, heated single limb was missing the tip or the attachment.The customer confirmed that there was no patient harm/injury associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - the customer did not send physical sample, pictures, or provide a lot number since the sample was not available for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : no sample.

Brand Name
AIRLIFE ADULT HEATED WIRE CIRCUIT SINGLE-LIMB, SINGLE-HEATED CIRCUIT
Common Device Name
HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17419972
Report Number8030673-2023-00339
Device Sequence Number21003816
Product Code BZE
UDI-Device Identifier10885403416668
UDI-Public(01)10885403416668
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT, ADULT, HEATED SINGLE LIM
Device Catalogue NumberAH102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown